# SDR DALA14003383118

- Difficulty date: July 13, 2010
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 36,612 hours, 19,413 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FORWARD HINGE FITTING.  REPAIRED IAW ERA 478980-14AD.
